MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Dyspnea (1816); Thromboembolism (2654); Thrombosis/Thrombus (4440)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: bsc aware date used as event date, as it is unknown at the time of this report.
 
Event or Problem Description
The following event originated from a patient calling the watchman patient call center, and therefore despite good faith efforts the information is often incomplete.Additionally, due to the limited information received through good faith efforts, this event may represent a duplicate of an event which was already known to boston scientific.It was reported that thrombosis occurred.The patient was taking a blood thinner prior to the index procedure.A left atrial appendage (laa) closure procedure was performed and a 24mm watchman flx closure device was implanted.The patient was taking plavix and aspirin post index procedure, and then ultimately just aspirin.Approximately over (1) year post index procedure, the patient experienced shortness of breath and was hospitalized, and device related thrombus (drt) on the closure device, thrombosis in bilateral lower extremities, and thrombosis in the lungs were found.No further details were provided at the time of this report.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22883652
Report Number2124215-2025-59206
Device Sequence Number8861366
Product Code NGV
UDI-Device Identifier08714729860495
UDI-Public(01)08714729860495(17)261211(10)33041520
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU50240
Device Catalogue NumberM635WU50240
Device Lot Number0033041520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/25/2025
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale